Real homotopy theory of Kähler manifolds. (English) Zbl 0312.55011


55P15 Classification of homotopy type
32Q99 Complex manifolds
12H05 Differential algebra
53C55 Global differential geometry of Hermitian and Kählerian manifolds
55S30 Massey products
57N65 Algebraic topology of manifolds
Full Text: DOI EuDML


[1] Bansfield, A., Kan, D.: Homotopy limits, completions and localizations. Lecture Notes in Mathematics304 Berlin-Heidelberg-New York: Springer 1972 · Zbl 0259.55004
[2] Chen, K. T.: Algebras of iterated path integrals and fundamental groups. Trans. Amer. Math. Soc.156, 359-379 (1971) · Zbl 0217.47705 · doi:10.1090/S0002-9947-1971-0275312-1
[3] Chern, S.S.: Complex manifolds without potential theory. Princeton, N. J.: Van Nostrand 1967 · Zbl 0158.33002
[4] Deligne, P.: Théorie de Hodge III. Publ. Math. IHES44 (1974) · Zbl 0237.14003
[5] Deligne, P.: La conjecture de Weil I. Publ. Math. IHES43, 273-307 (1974) · Zbl 0287.14001
[6] Friedlander, E. Griffiths, P., Morgan, J.: Lecture NotesDe Rham theory of Sulliran. Lecture Notes. Istituto Matematico, Florence, Italy 1972
[7] Malcev, A.: Nilpotent groups without torsion. Izv. Akad. Nauk. SSSR. Math.13, 201-212 (1949)
[8] Moi?ezon, B. G.: Onn-dimensional compact varieties withn algebraically independent meromorphic functions I, II, III. Izv. Akad. Nauk SSSR Ser. Math.30, 133-174 345-386, 621-656 (1966) Also Amer. Math. Soc. Translations. ser. 2 vol. 63 (1967)
[9] Newlander, A., Nirenberg, L.: Complex analytic coordinates in almost complex manifolds Ann. of Math.65, 391-404 (1957) · Zbl 0079.16102 · doi:10.2307/1970051
[10] Quillen, D.: Rational Homotopy Theory. Ann. of Math.90, 205-295 (1969) · Zbl 0191.53702 · doi:10.2307/1970725
[11] Serre, J.-P.: Groupes d’homotopie et classes de groupes abéliens. Ann. of Math.58, 258-294 (1953) · Zbl 0052.19303 · doi:10.2307/1969789
[12] Sullivan, D.: De Rham homotopy theory, (to appear) · Zbl 0326.58005
[13] Sullivan, D.: Genetics of Homotopy Theory and the Adams conjecture. Ann. of Math.100, 1-79 (1974) · Zbl 0355.57007 · doi:10.2307/1970841
[14] Sullivan, D.: Topology of Manifolds and Differential Forms, (to appear) Proceedings of Conference on Manifolds, Tokyo, Japan, 1973 · Zbl 0262.50006
[15] Weil, A.: Introduction à l’étude des Variétés Kählériennes. Paris: Hermann 1958
[16] Whitehead, J. H. S.: An Expression of Hopfs Invariant as an Integral. Proc. Nat. Ac. Sci.33, 117-123 (1947) · Zbl 0030.07902 · doi:10.1073/pnas.33.5.117
[17] Whitney, H.: Geometric Integration Theory. Princeton University Press 1957 · Zbl 0083.28204
[18] Whitney, H.: On Products in a Complex. Ann. of Math.39, 397-432 (1938) · JFM 64.1265.04 · doi:10.2307/1968795
[19] Morgan, J.: The Algebraic topology of open, non singular algebraic varieties (in preparation)
[20] Deligne, P.: Théoréme de Lefschetz et critères de dégénérescence de suites spectrales. Publ. Math. IHES35, 107-126 (1968) · Zbl 0159.22501
[21] Parshin, A. N.: A generalization of the Jacobian variety. (Russ.). Investia30, 175-182 (1966)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.